# SDR CA980318032

- Difficulty date: January 21, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 40,489 hours, 8 cycles
- Engine: Rroyce DART5342
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elbow
- Part number: RK36632
- Condition: Cracked
- Location: Nr 3 Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE CREW NOTICED AN INCREASE IN TGT AND A DECREASE IN TORQUE. THE ENGINE WAS TRIMMED BACK TO LOWER THE TEMPERATURE. THE AIRCRAFT LANDED. POST FLIGHT INSPECTION FOUND THE NR 3 COMPRESSOR OUTLET ELBOW CRACKED RESULTING IN A 3/8. THE PART WAS REPLACED AND ATHE ENGINE GROUND RUN SERVICEABLE.
